[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] infusion site



Hi John,

Are you injecting from the same bottle of insulin which you used to fill
the pump?  If you are, then the problem is with the pump/set, not the
insulin.  If you are not, then the problem is with the insulin.

If the problem is with the pump/site: are you using the same batch of
infusion sets?  

Hope that helps,

Pat

In message <email @ redacted>,
email @ redacted writes
 > Today i have changed my site 3 times keep getting high BG'S between 15 and
21.
 >I bring them down with injection and then later BG goes up after meal.
Everthing
>is in working order including sites is there any
 > thing else i can do.Been pumping for 9 months and never had this problem
until
>today.
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe, contact:
>HELP@insulin-pumpers.org

-- 
Pat Reynolds
email @ redacted
   "It might look a bit messy now, 
                    but just you come back in 500 years time" 
   (T. Pratchett)
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org